PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

An explicit construction for unramified quadratic extensions of biquadratic fields

Volume 178 / 2017

Debopam Chakraborty, Anupam Saikia Acta Arithmetica 178 (2017), 153-161 MSC: Primary 11G05; Secondary 11R29, 11R11. DOI: 10.4064/aa8493-10-2016 Published online: 29 March 2017

Abstract

We give a construction for everywhere unramified quadratic extensions of an infinite family of biquadratic fields by using a non-torsion point on an elliptic curve of the form $y^{2}=x^{3}+m$.

Authors

  • Debopam ChakrabortyDepartment of Mathematics
    Indian Institute of Technology Guwahati
    Guwahati-781039, Assam, India
    e-mail
  • Anupam SaikiaDepartment of Mathematics
    Indian Institute of Technology Guwahati
    Guwahati-781039, Assam, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image